# SDR CA120618006

- Difficulty date: June 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Engine: Pwa R134053
- Propeller: Hamstd 23D*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 399359
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT HAD NOTABLE POWER LOSS WITH VIBRATION.  PILOT LANDED FLOAT EQUIPPED ACFT ON LAKE & REPORTED OIL LEAKING FROM CYLINDER EXHAUST SIDE NR 8 CYLINDER.   CYLINDER REPLACED & ACFT RETURNED TO SERVICE.  REMOVED CYLINDER FOUND CRACKED FROM OIL DRAIN PORT TO FWD WEB ON EXHAUST VLV HOUSING SIDE OF CYLINDER.  AD 99-11-02 CARRIED OUT 77 HOURS PRIOR, IAW MFG SERVICE BULLETIN NR 1787.  REPETITIVE VISUAL INSPECTION OF CYLINDER HEAD FOR CRACKS.  REMOVED CYLINDER NOT REPAIRABLE, REMOVED CYLINDER DETACHED ROCKER BOX SECTION SENT FOR FURTHER EVALUATION.
